Skip to content

Announcements

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


Includes Expert Content
Realities a bitch.
avatar
AnotherUglyDuckling posted:
I previously posted on here after not understnd why I was feeling down and alone nd now it's all got worse. My boyfriend of the time that was trying to help so much and recently choosen his where do I go? friends over me when I gave him the ultimatum to go out and get drunk or stay with me that weekend; this ws due to me feeling very low about my self image and my horse breaking her leg after being legally mine for 3 days. I haven't eaten for a good week and have gone longer before only eating enough to stop the stomach cramps, I recently started doing my wrists again and crying my self to sleep running everything over in my head. My orse needs alot of care something I am very capable to give but I'm so tired and working extra hours at work to try and cover the vet bills. I just don't know who to turn to to talk to now I can't unload onto my boyfriend and at no point will I talk to my mum;
Reply
 
avatar
Thomas L Schwartz, MD responded:
Hello, am sorry to hear all this. Do you have other friends or family who are more neutral? Do you have a pastor or priest? A general doctor? All of these folks are good to start with and if more formal care (a counselor, psychotherapist) is needed they can make suggestions..


Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

Sexual Problems from Meds..What to do!Expert
Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
Was this Helpful?
28 of 35 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.